# SDR SWIA202055689

- Difficulty date: December 7, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING BATT RIB WS106.40, UNDER PANEL 540BT HAS CORROSION ON BOTTOM FLANGE   (C-CHECK) RO 1/29/2021   LH WING BATT RIB AT WS 106.40 UNDER PANEL 540BT REPAIRED PER REFERENCE REO 601R-57-21-3387 REV --, DATED 2020-12-19 STEPS 1-4.  ALL STEPS COMPLIED WITH FOR REO 601R-57-21-3387 REV --, DATED 2020-12-19. COMPLIED WITH TASK CARD 51-900-1003-SKY.
